Author Topic: sick and tired, ready to quit  (Read 699 times)

[Buddie]

sick and tired, ready to quit
« on: March 14, 2014, 01:33:37 am »
i am down to .125mg klonopin and the same at night (i will update my signature soon). i am so sick of this. i am getting ready to make the cold turkey jump. i know everyone says there is no rush. well, for me there is. i am sick and tired of being sick and tired all the time. month after month of fatigue, headaches, nausea, random pains with no justification, did i mention headaches?, the heart palpitations, all of it. i am so done and over this. this may not be the smartest decision, but i just want to start to heal. i know there will be a week or two of hell if i quit all at once but at this point, i don't care. i just want to feel normal!!!!!! i'm tired of being the freak waiting for 7 to roll around every 12 hours so i can take my dose, having to be a slave to it. i'd like to be able to go to dinner with my husband or go on an outing with my kids without worrying about being late for that dose. i want to have a glass of wine or cocktail after work without my nervous system going nuts. i don't want to go to the doctor anymore just to ask for refills. don't want to have to average a pill into monthly expenses. i just want to be free of this. i don't know what else to do and sick of all of it. i don't have any patience left.
i just had to rant and didn't know where else to do it
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: sick and tired, ready to quit
« Reply #1 on: March 14, 2014, 01:56:15 am »
i am down to .125mg klonopin and the same at night (i will update my signature soon). i am so sick of this. i am getting ready to make the cold turkey jump. i know everyone says there is no rush. well, for me there is. i am sick and tired of being sick and tired all the time. month after month of fatigue, headaches, nausea, random pains with no justification, did i mention headaches?, the heart palpitations, all of it. i am so done and over this. this may not be the smartest decision, but i just want to start to heal. i know there will be a week or two of hell if i quit all at once but at this point, i don't care. i just want to feel normal!!!!!! i'm tired of being the freak waiting for 7 to roll around every 12 hours so i can take my dose, having to be a slave to it. i'd like to be able to go to dinner with my husband or go on an outing with my kids without worrying about being late for that dose. i want to have a glass of wine or cocktail after work without my nervous system going nuts. i don't want to go to the doctor anymore just to ask for refills. don't want to have to average a pill into monthly expenses. i just want to be free of this. i don't know what else to do and sick of all of it. i don't have any patience left.
i just had to rant and didn't know where else to do it

Hi Jenniferr.

I'm hoping you slow down your taper and be patient because it's pointed out many times
in Dr. Ashton's writings and around these forums that the symptoms you're trying to escape
from will blossom much worse with a cold turkey jump, even if it's as small as .125 (.250
if you're taking that twice per day).

We're here for each other... so we'll support any decision you make and listen to you of
course.   :)  But the hope for healing for us all is centered on patience.  We have to hold
ourselves back from tapering too fast or jumping too soon. 

Hoping you'll think about changing your mind,

- [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: sick and tired, ready to quit
« Reply #2 on: March 14, 2014, 01:58:28 am »
I am not familiar with Klonopin, but I get ya on being tired of being sick and tired. I was there last week! it did pass. When do they recommend jumping for you?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: sick and tired, ready to quit
« Reply #3 on: March 14, 2014, 02:09:23 am »
I don't blame you at all! I tapered my last 5 mg of Valium in 7 weeks because I felt just like you. I was tired of feeling bad all the time. I got hit 10 days after my last dose with a wave that lasted 2 days after that I slowly started getting better. Good luck to you with whatever you choose. Jenny
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: sick and tired, ready to quit
« Reply #4 on: March 14, 2014, 02:23:34 am »
I went down to .25mg of Klonopin, went down to .125mg for 2 days and jumped. It was complete hell that did not let up for 6 weeks, but I made it through and I'm so glad I did. People were telling me not too, but it was my decision to make. I am completely healed now. You can read my success story if you want.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: sick and tired, ready to quit
« Reply #5 on: March 14, 2014, 10:25:30 pm »
I agree 100%.  YOu can do it!!  Break free!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: sick and tired, ready to quit
« Reply #6 on: March 14, 2014, 10:31:25 pm »
I agree 100%.  YOu can do it!!  Break free!

Ditto.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: sick and tired, ready to quit
« Reply #7 on: April 18, 2014, 02:46:47 pm »
I went down to .25mg of Klonopin, went down to .125mg for 2 days and jumped. It was complete hell that did not let up for 6 weeks, but I made it through and I'm so glad I did. People were telling me not too, but it was my decision to make. I am completely healed now. You can read my success story if you want.

Do you have a link?



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: sick and tired, ready to quit
« Reply #8 on: April 18, 2014, 05:12:06 pm »
I know as so many people know how you feel. I take my xanax 4 xday. It is aweful. And I feel like crap even on it, tapering, or holding. I too many times just want to get it over with, so I know the feeling. We all do. I think you need to make that decision for yourself regarding your jump, but also remember the syx may get worse instead of better so please be prepared for that. Wishing you all the best no matter what you do.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.